# SDR CA970528008

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3031988
- Condition: Cracked
- Location: #3 Bearing Cover
- Part time: 9,989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP HALF OF THE EXHAUST DUCT WAS FOUND CRACKED ALLOWING A HALF INCH THICK PIECE OF THE DUCT TO SEPARATE FROM THE ASSEMBLY. THE #3 BEARING COVER WAS STILL IN PLACE BUT THE LUGS HOLDING IT WERE WORN.
